Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Fourier integral operators with fold singularities.

Allan Greenleaf / Andreas Seeger

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1994, Issue 455, Pages 35–56, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1994.455.35, December 2009

Publication History

Published Online:
2009-12-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Jonathan Bennett and Samuel Harrison
Advances in Mathematics, 2012, Volume 229, Number 4, Page 2159
[3]
Raluca Felea, Allan Greenleaf, and Malabika Pramanik
Mathematische Annalen, 2012, Volume 352, Number 2, Page 293
[4]
Norberto Laghi
Journal of Geometric Analysis, 2006, Volume 16, Number 2, Page 319
[5]
Andrew Comech
Communications in Partial Differential Equations, 1999, Volume 24, Number 7-8, Page 1263
[6]
Andre Reznikov
Journal of Functional Analysis, 2011, Volume 261, Number 9, Page 2437
[7]
Raluca Felea and Allan Greenleaf
Communications in Partial Differential Equations, 2008, Volume 33, Number 1, Page 45
[8]
Melissa Tacy
Communications in Partial Differential Equations, 2010, Volume 35, Number 8, Page 1538
[9]
Lawrence A. Kolasa
Pacific Journal of Mathematics, 1997, Volume 177, Number 1, Page 77
[10]
Rui Hu
Forum Mathematicum, 2009, Volume 21, Number 6
[11]
Detlef Müller and Andreas Seeger
Israel Journal of Mathematics, 2004, Volume 141, Number 1, Page 315

Comments (0)

Please log in or register to comment.